Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 108, Number 2, February 2002

A Uniformly Valid Asymptotic Approach to the Inviscid–Viscous Interaction Theory
pp. 161-185(25)
Authors: Turkyilmazoglu, M.; Ruban, A. I.

Favourites:
ADD
Favourites:
ADD

A Proof of the Stokes Conjecture in the Theory of Surface Waves
pp. 217-244(28)
Author: Plotnikov, P. I.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more